I have a little puzzle? Do you get very hot sweats in ms because I have had them for a long time. I usually get it so bad that my back is slick with sweat. I am 54 but I had a hysterectomy at 42.
Placed on HRT at the same time and then started to get really bad sweats. I told my doctor about it and he gave prozac 1 tablet a day it slowed it down but didn’t get rid of it,so he put me on two tablets a day and it worked. So I am not asking how to stop it but is it an ms symptom.
I was getting hot when I was on HRT, but I have now stopped taking them because I got a superficial thrombosis in my right leg and was treated at hospital and had injections once a day for six weeks. Not a fun six weeks (I worked in schools plus it was summer holidays)
I was waiting for the flushes that you get in a menopause the same that I had before the HRT but I didn’t get them. The doctor said that prozac had a side effect of stopping hot flushes.
So ladies you now can ask the doctor for prozac for your sweats you do get tremors for a little while after taking it but we get that anyway, it does go away, it did with me.